# SDR IPXA10561217

- Difficulty date: June 25, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Torn
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, APU RT 6 ACCESS DOOR CTR LATCH CUTOUT TORN AT FWD EDGE.  REMOVED DAMAGE AND REPAIRED IAW ER 10-3276.
